ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Analysis of the self-similar solutions of the nonplanar Burgers equation

Rao, Srinivasa Ch and Sachdev, PL and Ramaswamy, Mythily (2002) Analysis of the self-similar solutions of the nonplanar Burgers equation. In: Nonlinear Analysis, 51 (8). pp. 1447-1472.

[img] PDF
sdarticle.pdf
Restricted to Registered users only

Download (219Kb) | Request a copy

Abstract

In this paper, we analyse the self-similar solutions of the generalized Burgers equation

Item Type: Journal Article
Additional Information: copyright of this article belongs to Elsevier.
Keywords: Generalized Burgers equation;Self-similar solution;Connection problem;Shooting arguments
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 30 Jun 2008
Last Modified: 19 Sep 2010 04:38
URI: http://eprints.iisc.ernet.in/id/eprint/11105

Actions (login required)

View Item View Item